MathSciNet Relay Station
MathSciNet bibliographic data
MR1963334 Expansion
Philippe, Anne; Robert, Christian Perfect simulation of positive Gaussian distributions. Stat. Comput. 13 (2003), no. 2, 179–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement